Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

About the cohomology ring of a finite abelian group


Authors: Karl Heinrich Hofmann and Paul S. Mostert
Journal: Bull. Amer. Math. Soc. 75 (1969), 391-395
DOI: https://doi.org/10.1090/S0002-9904-1969-12189-0
MathSciNet review: 0237612
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Cartan, La transgression dans un groupe de Lie et dans un espace fibré principal, Colloque de Topologie, Bruxelles, 1950, pp. 57-71. MR 42427
  • 2. H. Cartan, Algèbres d'Eilenberg-MacLane et homotopie, Séminaire Henri Cartan, 7e annèe, 1954/55, Paris.
  • 3. H. Cartan and S. Eilenberg, Homological Algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 77480
  • 4. S. Eilenberg and S. MacLane, On the groups H (π, n). I, II, III, Ann. of Math. (2) 58 (1953), 55-106; (2) 60 (1954), 49-139; (2) 60 (1954), 513-557.
  • 5. L. Evens, The cohomology ring of a finite group, Trans. Amer. Math. Soc. 101 (1961), 224-239. MR 137742
  • 6. K. H. Hofmann and P. S. Mostert, The cohomology of compact abelian groups, Bull. Amer. Math. Soc. 74 (1968), 975-978. MR 232382
  • 7. J. L. Koszul, Sur un type d'algèbres differentielles en rapport avec la transgression, Colloque de Topologie, Bruxelles, 1950, pp. 73-81. MR 42428
  • 8. S. MacLane, Homology, Springer-Verlag, Berlin, 1963.
  • 9. J. Schafer, On the homology ring of an abelian group, Dissertation, University of Chicago, Chicago, Ill., 1965.
  • 10. J. Tate, Homology of Noetherian rings and local rings, Illinois J. Math. 1 (1957), 14-27. MR 86072


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12189-0

American Mathematical Society